EconPapers    
Economics at your fingertips  
 

Path properties of (N;d)-Gaussian random fields

Yong-Kab Choi ()
Additional contact information
Yong-Kab Choi: Department of Mathematics, Gyeongsang National University and School of Mathematics and Statistics, Carleton University

No lrsp-TRS393, RePAd Working Paper Series from Département des sciences administratives, UQO

Abstract: In this paper, we investigate several sample path properties on the increments of (N,d)-Gaussian random fields and also we obtain the law of iterated logarithm for the Gaussian random field, via estimating upper and lower bounds of large deviation probabilities on suprema of the (N,d)- Gaussian random fields.

Keywords: Gaussian random field; quasi-increasing; regularly varying function; large deviation probability. (search for similar items in EconPapers)
JEL-codes: C10 C40 (search for similar items in EconPapers)
Pages: 25 pages
Date: 2004-04-01
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.repad.org/ca/on/lrsp/TRS393.pdf First version, 2004 (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www.repad.org:80 (No such host is known. )

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pqs:wpaper:0192005

Access Statistics for this paper

More papers in RePAd Working Paper Series from Département des sciences administratives, UQO Contact information at EDIRC.
Bibliographic data for series maintained by Christian Calmes ().

 
Page updated 2025-03-22
Handle: RePEc:pqs:wpaper:0192005